# SDR REXA2025052800594

- Difficulty date: May 22, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 38,434 hours, 26,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPE
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE BULB IN FLOOR LEVEL EMERGENCY FLOODLIGHT NEAR PAX DOOR INOP  REMOVED AND REPLACED LIGHT BULB IAW AMM 33-51-11. OPS CHECK GOOD. P/N OFF/ON: OL3071BPE/GPL
